# SDR SIMA201812076002

- Difficulty date: December 6, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 35,335 hours, 31,087 cycles
- Engine: Allsn AE3007A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: C1460094
- Part serial: 2425
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER PERFORMING ICE DET TEST IN THE AIR, E1 "OPEN" INSCRIPTION LIGHT EXTINGUISHED...WHICH IS REQ TO BE ILLUMINATED PER MEL 30-11.-C/A-REMOVED AND REPLACED #1 ENGINE ANTI ICE VALVE IAW EMB 145 AMM 30-21-01. AND PERFORMED OPERTIONAL CHECK IAW EMB 145 AMM 30-00-00-700-802-A. NO FAULTS NOTED OPS CHECKS GOOD.
